Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Dysmotility


  • Please log in to reply
8 replies to this topic

#1 Clementine

Clementine

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 684 posts

Posted 24 November 2007 - 05:19 PM

After a few months of being miserable, somehow I forgot to clue in that I had quit taking Reglan for dysmotility issues, a few months ago. I also gave up Zantac. Guess I was getting a little cocky. I'd been on Reglan for almost a year and decided that since I was feeling so GREAT I'd go off of it. Well, I'm pretty sure now this is why I cannot eat anything without feeling terrible afterwards. I have been really depressed lately. It would be nice to be able to eat a normal meal without physically hurting afterwards. I guess I will be going back on it soo but I am going to call the GI dr. first and see if there are any tests I need to have just in case.
I did raise the bed about six inches a few nights ago so we'll see.

Thanks everyone.
Sad.
Jen

#2 Sam

Sam

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 25 November 2007 - 01:11 AM

Jen dont go off reglan, it does help keep you bowes moving. Yu might want to say something about after you eat that it hurts, I take a med for my colitis and it helps very well, that way I dont have any problems. Take care, and hey I did think that was you, but I wsnt sure. Sam
Sam

#3 Gidget

Gidget

    Silver Member

  • Members
  • PipPipPipPip
  • 201 posts

Posted 27 November 2007 - 03:15 AM

Jen,
If you feel like your intestines are being twisted after you eat, then you may have an intestinal infection. A 10 day dose of antibiotics will clear this up. I think they call it "bowel overgrowth". Anyway, just a suggestion as I too was on Reglan and went off as I did not like the side effects. Good luck Gidget

#4 Sheryl

Sheryl

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,029 posts
  • Location:Brooklyn, Michigan

Posted 27 November 2007 - 09:03 AM

Hi Jen, sorry to hear you are still getting the depression. I don't know what can be done to help you get out of than funk. I have never been severely depressed as of yet in my life, thank goodness. I do have times when I have to find ways to cheer myself up. By doing things that make me feel better or just always trying to find the good in things. Taking one thing at a time of course. I have always been an optimist I guess. My glass is always half full or more. Try to think harmony and not dwell on things that are not perfect in your life. Just strive to make them better and better each and every day. You have to work at making yourself happy before you can make others happy. I am cheering for you. About the Reglan. Now that you are back on it are you taking it more than once or twice a day? You need to be on a regimented amount. I took it four times a day until about 6 months ago. Now, I am on twice daily and that seems to be working just fine at the moment. Because, I am not having any major issues at the moment. I also was able to cut down on the Nexim. When I start having some problems I increase my doses. I can have a maxium of 5 daily. I have never gone over 4. For the last 6 months I take them twice daily. Stomach pains are to a minimum. No Bacteria Overgrowth, or problems in that area at the moment. I wish you were feeling better. Is your husband backing you properly? Are you keeping each other happy? That is important. Hope you start feeling better soon. Sheryl
Strength and Warmth,
Sheryl

Sheryl Doom
ISN Support Specialist
(Retired) ISN Chat Moderator
International Scleroderma Network (ISN)

#5 Vee

Vee

    Silver Member

  • Members
  • PipPipPipPip
  • 215 posts

Posted 27 November 2007 - 09:40 AM

Jen,

I'm so sorry to hear you're not feelin up to par. I wish you'd check with your doctor's first before stopping any meds. I know we all hate taking anything, but they were given to us for a reason in the first place. I'm guilty of the same, I went back and forth with anti-depressants. I would take them, then feel better and think, "Hey, I'm feelin' great! I don't need these anymore!" Well there was a reason I was "feelin' great", because the pills were working! I think we all try to fool ourselves into believing that we no longer have a symptom, and that it's gone for good, and sometimes that may be the case, but make sure and check with the doctor's. Maybe you can at least wean down to a lesser dose.
I'm thinkin' of ya'.
Happy people don't have the best of everything, they just make the best of everything they have!

Warm and Happy to you! Vee

#6 Clementine

Clementine

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 684 posts

Posted 27 November 2007 - 10:18 AM

Hello :)
I've never been tested for dysmotility, but my symptoms point that I have it.
I consulted with my rheumatologist about going of the meds and he was ok with it, but I have not talked to him yet about going back on them. I just knew I had to go back on Zantac and I'm in the process of seeing a GI Dr. before I go back on Reglan. I would rather know I am taking Reglan out of dire necessity and would almost rather suffer than take a pill that is not for me. Does that make sense? The Reglan was given to my by my rheumatologist and I would rather have a GI dr. prescribe it to me. Just me, I am weird. My husband is wonderful! Right now, the depression is because I hate feeling bad from eatin. Oddly, after I had breakfast, four hours ago, I did not feel bad but now, four hours later, I feel full and like someone is standing on my chest! YUCK. All I had were egg white omelets. So that is what is depressing me. My relationship is great!! I love my life, minus the sclero.
xoxo,
Tangelo

#7 Clementine

Clementine

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 684 posts

Posted 27 November 2007 - 01:46 PM

No more worries. I have an appt. with the GI Dr. in a few weeks. Yay for me. Party.
Tang

#8 susie54

susie54

    Silver Member

  • Members
  • PipPipPipPip
  • 259 posts

Posted 27 November 2007 - 05:05 PM

Hi Jen,

I was like you a couple of times,I just had to try going of the motilium for about four months. Sometimes you have to see if it really makes a difference. The pain, the
nausea, the constipation. It all came back.
SO< YES< we all forget sometimes that the little things we take make such a difference. Thank goodness there is a pill that helps that now. I heard it wasn't long ago that nothing could be done for dymotility. Hope things get better. Susie54

#9 janey

janey

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 2,118 posts
  • Location:New Mexico

Posted 28 November 2007 - 06:56 PM

Tang,
Glad to see that you have an appointment for your GI problems. You need to get those new problems addressed as soon as possible. Hopefully, you'll start to feel better soon, but if you do - promise that you won't cancel the appointment. I always want to go off my Prevacid because I think my GERD no longer exist, but the moment I miss one dose - guess what - it's BACK! UGH! Just shows that some of the meds we take might actually be helping us.

It sounds like your young marriage is really good for you. Hooray!!!!! Living with the one you love is a wonderful thing and can certainly help us get through all the problems we have to deal with. Congratulations!

I love your new avatar!

Big Hugs,
Janey